Drexel University Home Pagewww.drexel.edu DREXEL UNIVERSITY LIBRARIES HOMEPAGE >>
iDEA DREXEL ARCHIVES >>

iDEA: Drexel E-repository and Archives > Drexel Academic Community > College of Arts and Sciences > Department of Mathematics > Faculty Research and Publications (Mathematics) > A k-tableau characterization of k-Schur functions

Please use this identifier to cite or link to this item: http://hdl.handle.net/1860/1894

Title: A k-tableau characterization of k-Schur functions
Authors: Lapointe, Luc
Morse, Jennifer
Keywords: Macdonald polynomials;Kostka polynomials;model;coefficients;formula;analogs
Issue Date: 24-May-2005
Publisher: Elsevier Science
Citation: Advances in Mathematics, 213(1), pp. 183-204.
Abstract: We study k-Schur functions characterized by k-tableaux, proving combinatorial properties such as a k-Pieri rule and a k-conjugation. This new approach relies on developing the theory of k-tableaux, and includes the intro- duction of a weight-permuting involution on these tableaux that generalizes the Bender-Knuth involution. This work lays the groundwork needed to prove that the set of k-Schur Littlewood-Richardson coefficients contains the 3-point Gromov-Witten invariants; structure constants for the quantum cohomology ring.
URI: http://hdl.handle.net/1860/1894
http://lanl.arxiv.org/abs/math/0505519v1
Appears in Collections:Faculty Research and Publications (Mathematics)

Files in This Item:

File Description SizeFormat
2006175196.pdf307.15 kBAdobe PDFView/Open
View Statistics

Items in iDEA are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! iDEA Software Copyright © 2002-2010  Duraspace - Feedback